# SDR AWXA9500529

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Regulator
- Part number: 392268631
- Condition: Inoperative
- Location: Nr 1 Eng
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CMH - FLT 407 - ON CLIMB, CREW REPORTED THE NR 1 ENGINE BLEED WENT TO 90 PSI AND THE LEFT PACK SHUT DOWN.  DUE TO APU BEING INOPERATIVE, CREW RETURNED TO CMH AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE PRESSURE REGULATOR.  LEAK AND OPERATIONAL CHECK NORMAL.  AIRCRAFT RELEASED FOR FURTHER SERVICE.  (M)
